A CSP Model of Eiffel's SCOOP

Brooke, P.J., Paige, R.F. and Jacob, J.L. (2007) A CSP Model of Eiffel's SCOOP. Formal Aspects of Computing, 19 (4). pp. 487-512. ISSN 0934-5043



  • Brooke, P.J.
  • Paige, R.F. (rfp1@york.ac.uk)
  • Jacob, J.L. (jeremy.jacob@cs.york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 08 Apr 2009 15:47
Last Modified: 08 Apr 2009 15:47
Published Version: http://dx.doi.org/10.1007/s00165-007-0033-8
Status: Published
Publisher: Springer Science + Business Media
Identification Number: https://doi.org/10.1007/s00165-007-0033-8

Share / Export